MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. INSUFFLATION TUBE

OLYMPUS MEDICAL SYSTEMS CORP. INSUFFLATION TUBE
Model Number MAJ-590
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device in this report has not been returned to omsc for evaluation.The exact cause of the reported event could not be conclusively determined at this time.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed from the user that during unspecified timing, the white residue like calcium hypochlorite remained in the tube of the subject device.The user has sterilized the subject device by non-olympus sterilization equipment sterrad, however the subject device is not compatible with sterilization by sterrad.There was no report of patient injury associated with the event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.The subject device was not returned to any of olympus locations.It is determined that the cause of the indicated phenomenon is that it was not sterilized by the correct sterilization method.This product is not a device subject to sterrad sterilization, and it is judged that it is an event due to handling because the sterilization method is described in the instruction manual.If additional information becomes available, this report will be supplemented.

Brand Name
INSUFFLATION TUBE
Common Device Name
INSUFFLATION TUBE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11327071
Report Number8010047-2021-02629
Device Sequence Number14098582
Product Code HIF
UDI-Device Identifier04953170061318
UDI-Public04953170061318
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K014166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMAJ-590
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date02/15/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1